# SDR USAA2010100192180

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 31,026 hours, 17,444 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DROP-IN - MAJOR REPAIR - CORROSION ON FLOORBEAM AT FR68 + 10 INCHES, Y1292.  REPLACED FLOORBEAM AT FR68 + 10 INCHES, Y1292 IAW AIRBUS DRAWING D5347425 & D53474200.
